# SDR USAA920081214

- Difficulty date: June 6, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2-MAJOR REPAIR - TAXK CARD NR JL-900-09000 - RIGHT WING NR 6 SLAT HAS AREA OF DELAMINATION. REPAIRED RIGHT WING NR 6 SLAT IAW SRM 57-43-01 AND 51-70-10. (K)
